×
验证码:
换一张
Forgotten Password?
Stay signed in
China Science and Technology Network Pass Registration
×
China Science and Technology Network Pass Registration
Log In
Chinese
|
English
中国科学院数学与系统科学研究院机构知识库
KMS Of Academy of mathematics and systems sciences, CAS
Log In
Register
ALL
ORCID
Title
Creator
Date Issued
Subject Area
Keyword
Document Type
Source Publication
Date Accessioned
Indexed By
Publisher
Funding Project
MOST Discipline Catalogue
Study Hall
Image search
Paste the image URL
Home
Collections
Authors
DocType
Subjects
K-Map
News
Search in the results
Collection
Institute ... [2]
Authors
Zhang Ping [2]
Document Type
Journal ar... [8]
Date Issued
2020 [3]
2019 [2]
2018 [3]
Language
英语 [6]
中文 [2]
Source Publication
ARCHIVE FO... [2]
ACTA APPLI... [1]
CALCULUS O... [1]
JOURNAL OF... [1]
JOURNAL OF... [1]
中国科学:数学 [1]
More...
Funding Project
NSF of Chi... [4]
NSF of Chi... [3]
National C... [3]
Agence Nat... [1]
K. C. Wong... [1]
Morningsid... [1]
More...
Indexed By
SCI [3]
CSCD [2]
Funding Organization
×
Knowledge Map
CSpace
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
QQ
Weibo
Feedback
Browse/Search Results:
1-8 of 8
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Submit date Ascending
Submit date Descending
Author Ascending
Author Descending
Title Ascending
Title Descending
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Global well-posedness of 3-D anisotropic Navier-Stokes system with large vertical viscous coefficient
期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 10, 页码: 33
Authors:
Liu, Yanlin
;
Zhang, Ping
Favorite
  |  
View/Download:140/0
  |  
Submit date:2020/11/18
Navier-Stokes system
Anisotropic Littlewood-Paley theory
Well-posedness
Global Well-Posedness of 3-D Anisotropic Navier-Stokes System with Small Unidirectional Derivative
期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2020, 页码: 39
Authors:
Liu, Yanlin
;
Paicu, Marius
;
Zhang, Ping
Favorite
  |  
View/Download:111/0
  |  
Submit date:2020/09/23
Global Solutions of 3-D Navier-Stokes System with Small Unidirectional Derivative
期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2020, 卷号: 235, 期号: 2, 页码: 1405-1444
Authors:
Liu, Yanlin
;
Zhang, Ping
Favorite
  |  
View/Download:114/0
  |  
Submit date:2020/05/24
三维不可压navierstokes方程关于速度场单分量在各向异性临界空间中的正则性准则
期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1405-1430
Authors:
刘彦麟
;
张平
Favorite
  |  
View/Download:131/0
  |  
Submit date:2020/05/24
三维不可压Navier-Stokes方程关于速度场单分量在各向异性临界空间中的正则性准则
期刊论文
中国科学:数学, 2019, 卷号: 49.0, 期号: 010, 页码: 1405-1430
Authors:
刘彦麟
;
张平
Favorite
  |  
View/Download:118/0
  |  
Submit date:2021/01/14
Navier-Stokes方程
正则性准则
临界空间
各向异性的Littlewood-Paley分解
Uniqueness of Axisymmetric Viscous Flows Originating from Positive Linear Combinations of Circular Vortex Filaments
期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2018, 卷号: 20, 期号: 4, 页码: 1835-1856
Authors:
Levy, Guillaume
;
Liu, Yanlin
Favorite
  |  
View/Download:110/0
  |  
Submit date:2019/03/05
Axisymmetric Navier-Stokes
Fluid mechanics
Vortex filaments
35Q30
76D03
Global Well-Posedness of 3D Axisymmetric MHD System with Pure Swirl Magnetic Field
期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2018, 卷号: 155, 期号: 1, 页码: 21-39
Authors:
Liu, Yanlin
Favorite
  |  
View/Download:113/0
  |  
Submit date:2018/07/30
Axisymmetric
MHD
Critical spaces
Mild solutions
Littlewood-Paley Theory
On the global well-posedness of 3-D axi-symmetric Navier-Stokes system with small swirl component
期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 1, 页码: 31
Authors:
Liu, Yanlin
;
Zhang, Ping
Favorite
  |  
View/Download:114/0
  |  
Submit date:2018/07/30